# SDR ASAA11410235

- Difficulty date: August 10, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538449
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING TO CLOSE AFT CARGO BAY.  FOUND LT CARGO TRACK CORRODED AND SEVERED AT BS 727B+3 LBL 17 WL 156.  REPAIRED CARGO TRACK AT BS 727B+3 LBL 17 WL 156 IAW SRM 53 00 53 REPAIR 2 DWG 65 46592.
